MathSciNet Relay Station
MathSciNet bibliographic data
MR1185131 (93f:62040) 62F35 (62G09 62G15)
DiCiccio, Thomas J.; Martin, Michael A.; Young, G. Alastair Fast and accurate approximate double bootstrap confidence intervals. Biometrika 79 (1992), no. 2, 285–295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement